On the domination of functions by graphs
Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 157-162
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
S. F. Kapoor 1 ; Linda M. Lesniak 1
@article{10_4064_cm_36_1_157_162,
author = {S. F. Kapoor and Linda M. Lesniak},
title = {On the domination of functions by graphs},
journal = {Colloquium Mathematicum},
pages = {157--162},
year = {1976},
volume = {36},
number = {1},
doi = {10.4064/cm-36-1-157-162},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-157-162/}
}
TY - JOUR AU - S. F. Kapoor AU - Linda M. Lesniak TI - On the domination of functions by graphs JO - Colloquium Mathematicum PY - 1976 SP - 157 EP - 162 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-157-162/ DO - 10.4064/cm-36-1-157-162 LA - en ID - 10_4064_cm_36_1_157_162 ER -
S. F. Kapoor; Linda M. Lesniak. On the domination of functions by graphs. Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 157-162. doi: 10.4064/cm-36-1-157-162
Cité par Sources :